MathSciNet Relay Station
MathSciNet bibliographic data
MR2413688 (2009b:65298) 65N30
Brandts, Jan; Korotov, Sergey; Křížek, Michal On the equivalence of regularity criteria for triangular and tetrahedral finite element partitions. Comput. Math. Appl. 55 (2008), no. 10, 2227–2233.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement